# SDR HEEA0016731

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2110 · Cabin Compressor System
- Part: Ecu Controller
- Part number: 62561411
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU CONTROLLER SENSOR, INTERMITTENTLY, OHMS BAD.
